RESEARCH SUPPORT, NON-U.S. GOV'T
Add like
Add dislike
Add to saved papers

A case of bullous dermatitis induced by erlotinib.

Oncologist 2009 December
Herein, we report a case of bullous dermatitis that occurred in a 61-year-old woman 5 days after beginning therapy with erlotinib for the treatment of stage IV pulmonary adenocarcinoma with metastases at the hypophyseal level. Skin reactions are the most common adverse drug reactions (ADRs) associated with epidermal growth factor receptor tyrosine kinase (EGFR-TK) inhibitors, and acneiform rash is the most frequently reported ADR in patients treated with erlotinib. To our knowledge, this is the first case of bullous dermatitis induced by erlotinib. This report highlights the need for additional research in the field of skin toxicity of EGFR-TK inhibitors.

Full text links

For the best experience, use the Read mobile app

Group 7SearchHeart failure treatmentPapersTopicsCollectionsEffects of Sodium-Glucose Cotransporter 2 Inhibitors for the Treatment of Patients With Heart Failure Importance: Only 1 class of glucose-lowering agents-sodium-glucose cotransporter 2 (SGLT2) inhibitors-has been reported to decrease the risk of cardiovascular events primarily by reducingSeptember 1, 2017: JAMA CardiologyAssociations of albuminuria in patients with chronic heart failure: findings in the ALiskiren Observation of heart Failure Treatment study.CONCLUSIONS: Increased UACR is common in patients with heart failure, including non-diabetics. Urinary albumin creatininineJul, 2011: European Journal of Heart FailureRandomized Controlled TrialEffects of Liraglutide on Clinical Stability Among Patients With Advanced Heart Failure and Reduced Ejection Fraction: A Randomized Clinical Trial.Review

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

Read by QxMD is copyright © 2021 QxMD Software Inc. All rights reserved. By using this service, you agree to our terms of use and privacy policy.

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app